# SDR AALA201801099023

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 4,393 hours, 1,764 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  THE FORWARD LAVATORY SMOKE DETECTOR ACTIVATED SEVERAL TIMES IN A 3 MINUTE PERIOD. PASSENGER WAS USING LAVATORY AT THE TIME. THERE WAS NO SMOKE OR UNUSUAL ODORS PHYSICALLY DETECTED. REPLACED FORWARD LAVATORY SMOKE DETECTOR PER MM 26-14-01. OPERATIONS CHECK NORMAL.
